# SDR SWAA2024081409551

- Difficulty date: July 6, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241EF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATED PANEL 241EF IAW SRM 53-00-50-2R-0 ALONG WITH DWG 144A5810 SHEET: 129.;[02] VERIFIED COMPLETE
